# SDR CALA2016050495322

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STRINGER 43L HAS CORROSION IN 3 PLACES, APPROX 3 INCHES AFT FRAME 56, 9 INCHES FWD FRAME 57 & 3 INCHES AFT FRAME 59.  R & R CARGO BAY STRINGER 43L.
